| Model Number |
24949 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/21/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Attempts have been made to obtain the product.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.
Event or Problem Description
The customer reported the monitor display was frozen.No consequences or impact to patient were reported.
Additional Manufacturer Narrative
Other, other text: the returned device was evaluated.The device passed visual and all functionality testing.A log file analysis was performed and two occurrences of a "sysfault 58" (battery gauge fault) were recorded in the fault retrieval logs.Internal inspection found contamination under the battery board component.A service history record review reveals that this unit was in the field for over one (1) year with no previous reported issues related to this reported event.
Event or Problem Description